“Ahad Rahimi”

Tel:  (+98)(831)4279298
Fax:  (+98)(831)4274555

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2008 - 2013 )

Non IPM Affiliations

Assistant Professor of Razi University

Related Papers

1. A. Rahimi
Sequentally Cohen-Macaulayness of bigraded modules
Rocky Mountain J. Math. (Accepted) [abstract]
2. A. Rahimi (Joint with L. Parsaei Majd)
On the structure of sequentially Cohen-Macaulay bigraded modules
Czechoslovak Math. J. (Accepted) [abstract]
3. A. Rahimi (Joint with M. Chardin and J.P. Jouanolou)
The eventual stability of depth, associated primes and cohomology of a graded module
J. Commut. Algebra 5 (2013), 63-92  [abstract]
4. A. Rahimi (Joint with J. Herzog)
Bounds for the regularity of local cohomology of bigraded modules
Beitr. Algebra Geom. (2012), DOI 10.1007/s13366-012-0135-1  [abstract]
5. K. Borna and A. Rahimi (Joint with S. Rasoulyar)
Relative Buchsbaumness of bigraded modules
Colloq. Math. 127 (2012), 161-172  [abstract]
6. M. Jahangiri and A. Rahimi
Relative Cohen-Maculayness and relative unmixedness of bigraded modules
J. Commut. Algebra 4 (2012), #25 pages  [abstract]
7. A. Rahimi
Relative Cohen Macaulayness of bigraded modules
J. Algebra (Accepted) [abstract]
scroll left or right